Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Used melacare for fairness, got irritation, skin peeling. Effective fairness cream?

Hi, i wanted to know is there any fairness cream available in the market which has a effective result.i used melacare for a week in first 3 days i was very happy as the skin got reddish complexian which i liked,but after 4-5th day i felt irritation and burning sensation on my face and due to this result my skin peeled out from the chin and nose area.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  958
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM

There are many cosmetic products which are sold in market,but it would be right for you to consult a Dermatologist and follow the treatment advised to you.
The product which you used is for pigmentation disorders and contains streroid,hydroquinone and Tretinoin which can cause burning sensation and peeling of skin so stop using this cream.
Please visit a good Dermatologist and you will be OK soon. Remember it is better to have healthy skin complexion is not so important.
Take care
Good luck to you.
Answered: Tue, 23 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor